# SDR TSAA9733158

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873700151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 FLOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED FLOOR LIGHT EMERGENCY LIGHT UNIT.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE. (X)
